Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("QUADRATURE FORMULA")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1820

  • Page / 73

Export

Selection :

  • and

ON AN OSCULATORY QUADRATURE FORMULARABINOWITZ P.1983; BIT (NORDISK TIDSKRIFT FOR INFORMATIONSBEHANDLING); ISSN 0006-3835; SWE; DA. 1983; VOL. 23; NO 1; PP. 139-140; BIBL. 3 REF.Article

SHARPER ERROR ESTIMATES IN ADAPTIVE QUADRATURELAURIE DP.1983; BIT (NORDISK TIDSKRIFT FOR INFORMATIONSBEHANDLING); ISSN 0006-3835; SWE; DA. 1983; VOL. 23; NO 2; PP. 258-261; BIBL. 5 REF.Article

GENERALIZED COMPOSITE INTEGRATION RULES IN THE PRESENCE OF A SINGULARITYRABINOWITZ P.1982; NRIMS TECH. REP., TWISK; ISSN 501689; ZAF; DA. 1982; NO 272; 9 P.; BIBL. 5 REF.Serial Issue

OPTIMAL QUADRATURE ALGORITHMS IN HP SPACESSIKORSKI K.1982; NUMER. MATH.; ISSN 0029-599X; DEU; DA. 1982; VOL. 39; NO 3; PP. 405-410; BIBL. 13 REF.Article

STIELTJES POLYNOMIALS AND RELATED QUADRATURE RULESMONEGATO G.1982; SIAM REV.; ISSN 0036-1445; USA; DA. 1982; VOL. 24; NO 2; PP. 137-158; BIBL. 36 REF.Article

INTEGRALS INVOLVING THE GENERALIZED LAURICELLA FUNCTIONMUNOT PC; PADMANABHAM PA.1981; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1981; VOL. 12; NO 3; PP. 388-392; BIBL. 8 REF.Article

QUADRATURE FORMULAS WITH POSITIVE WEIGHTSSOTTAS G.1981; BIT (NORDISK TIDSKRIFT FOR INFORMATIONSBEHANDLING); ISSN 0006-3835; SWE; DA. 1981 PUBL. 1982; VOL. 21; NO 4; PP. 491-504; BIBL. 11 REF.Article

EVALUATION OF WEAKLY SINGULAR INTEGRALSOPFER G.1980; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1980; VOL. 53; PP. 191-202; BIBL. 5 REF.Conference Paper

ON SIMPLEX TRAPEZOIDAL RULE FAMILIESLYNESS JN; GENZ AC.1980; S.I.A.M. J. NUMER. ANAL.; USA; DA. 1980; VOL. 17; NO 1; PP. 126-147; BIBL. 5 REF.Article

SULLA CONVERGENZA DI CERTE FORMULE DI QUADRATURA = SUR LA CONVERGENCE DE CERTAINE FORMULE DE QUADRATUREMORELLI A; GORI LNA.1980; RIV. MAT. UNIV. PARMA; ISSN 0035-6298; ITA; DA. 1980; VOL. 6; PP. 413-418; ABS. ENG; BIBL. 3 REF.Article

ON AVOIDING THE SINGULARITY IN THE NUMERICAL INTEGRATION OF PROPER INTEGRALSRABINOWITZ P.1979; B.I.T.; DNK; DA. 1979; VOL. 19; NO 1; PP. 104-110; BIBL. 4 REF.Article

IMPOSTAZIONE GENERALE DI UN PROBLEMA RELATIVO ALLE FORMULE DI QUADRATURA = FORMULATION GENERALE D'UN PROBLEME RELATIF A UNE FORMULE DE QUADRATURENICOLO L; GORI A.1979; R.C. MAT.; ITA; DA. 1979; VOL. 12; NO 1; PP. 157-166; ABS. ENG; BIBL. 6 REF.Article

UN' ESTENSIONE OTTIMALE DELLA FORMULA DI QUADRATURA DI RADAU = UNE EXTENSION OPTIMALE DE LA FORMULE DE QUADRATURE DE RADAUBARATELLA P.1979; R.C. SEMINAR. NAT. TORINO; ITA; DA. 1979; VOL. 37; NO 1; PP. 147-158; ABS. ENG; BIBL. 7 REF.Article

ON P-GENERATOR FULLY SYMMETRIC QUADRATUR RULES.LYNESS JN; KEAST P.1978; NUMER. MATH.; DTSCH.; DA. 1978; VOL. 30; NO 1; PP. 51-63; BIBL. 5 REF.Article

FURTHER PROPERTIES OF INNER PRODUCT QUADRATURE FORMULAS.GRIBBLE JD.1977; B.I.T.; DANM.; DA. 1977; VOL. 17; NO 4; PP. 392-408; BIBL. 7 REF.Article

INTEGRALS AND AREAS EXPRESSED AS BILINEAR FORMS OF DISCRETE DEFINING DATA.NONWEILER T.1977; J. INST. MATH. APPL., LONDON; G.B.; DA. 1977; VOL. 19; NO 2; PP. 159-168; BIBL. 9 REF.Article

ON QUADRATURE RULES FOR ORDINARY AND CAUCHY PRINCIPAL VALUE INTEGRALS OVER CONTOURS.ELLIOTT D; DONALSON JD.1977; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1977; VOL. 14; NO 6; PP. 1078-1087; BIBL. 6 REF.Article

FORMULE OPTIMALE DE CUBATURA CU ELEMENTE FIXE = FORMULES OPTIMALES DE CUBATURE A ELEMENTS FIXESACU D.1982; STUD. UNIV. BABES-BOLYAI, MATH.; ISSN 509108; ROM; DA. 1982; VOL. 27; PP. 16-20; ABS. FRE; BIBL. 6 REF.Article

SEVENTH DEGREE INTEGRATION RULES FOR R3PHILLIPS GM.1981; BIT (NORD. TIDSK. INF-BEHANDL.); ISSN 0006-3835; SWE; DA. 1981; VOL. 21; NO 1; PP. 126-128; BIBL. 4 REF.Article

MAXIMAL ORDER FOR QUADRATURES USING N EVALUATIONSWERSCHULZ AG.1980; AEQU. MATH.; ISSN 0001-9054; CHE; DA. 1980; VOL. 21; NO 1; PP. 68-97; BIBL. 14 REF.Article

THE ORDER OF NUMERICAL QUADRATURE IN TWO DIMENSIONSTHATCHER RW.1979; INTERNATION. J. NUMER. METHODS ENGNG; GBR; DA. 1979; VOL. 14; NO 7; PP. 1085-1089; BIBL. 2 REF.Article

FURTHER EVALUATION OF HOWLAND INTEGRALSCHIH BING LING.1978; MATH. OF COMPUT; USA; DA. 1978; VOL. 32; NO 143; PP. 900-904; BIBL. 5 REF.Article

INTEGRATION RULES OF THE SECOND KINDSHISHA O.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 24; NO 3; PP. 224-226; BIBL. 3 REF.Article

UNTERSUCHUNGEN UEBER QUADRATURFORMELN = ETUDE DE LA FORMULE DE QUADRATURESTRAUSS H.1978; SER. INTERNATION. ANAL. NUMER.; CHE; DA. 1978; VOL. 42; PP. 306-319; BIBL. 11 REF.Conference Paper

ON A CONJECTURE IN MULTIDIMENSIONAL QUADRATURE.HOWELL T; LYNESS JN.1976; J. COMPUT. PHYS.; U.S.A.; DA. 1976; VOL. 21; NO 3; PP. 361-364; BIBL. 5 REF.Article

  • Page / 73